Jacobi Elliptic Function solutions of K(n, n) - type equations

E. V. Krishnan, K. S. Al-Ghafri

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, modified K(n, n) and K(n + 1, n + 1) equations have been solved using mapping methods which give a variety of solutions in terms of JEFs. The solutions when m → 0 and m → 1, with m as the modulus of the JEFs have also been deduced. The role of constraint conditions has been discussed.

Original languageEnglish
Pages (from-to)229-1243
Number of pages1015
JournalInternational Journal of Mathematical Analysis
Volume10
Issue number25-28
DOIs
Publication statusPublished - 2016

Fingerprint

Jacobi Elliptic Function
Modulus

Keywords

  • Compactons
  • Jacobi elliptic functions
  • Mapping methods
  • Solitary wave solutions
  • Travelling wave solutions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Jacobi Elliptic Function solutions of K(n, n) - type equations. / Krishnan, E. V.; Al-Ghafri, K. S.

In: International Journal of Mathematical Analysis, Vol. 10, No. 25-28, 2016, p. 229-1243.

Research output: Contribution to journalArticle

@article{debdc008ee344e27b0735f00b0caeec2,
title = "Jacobi Elliptic Function solutions of K(n, n) - type equations",
abstract = "In this paper, modified K(n, n) and K(n + 1, n + 1) equations have been solved using mapping methods which give a variety of solutions in terms of JEFs. The solutions when m → 0 and m → 1, with m as the modulus of the JEFs have also been deduced. The role of constraint conditions has been discussed.",
keywords = "Compactons, Jacobi elliptic functions, Mapping methods, Solitary wave solutions, Travelling wave solutions",
author = "Krishnan, {E. V.} and Al-Ghafri, {K. S.}",
year = "2016",
doi = "10.12988/ijma.2016.68101",
language = "English",
volume = "10",
pages = "229--1243",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "25-28",

}

TY - JOUR

T1 - Jacobi Elliptic Function solutions of K(n, n) - type equations

AU - Krishnan, E. V.

AU - Al-Ghafri, K. S.

PY - 2016

Y1 - 2016

N2 - In this paper, modified K(n, n) and K(n + 1, n + 1) equations have been solved using mapping methods which give a variety of solutions in terms of JEFs. The solutions when m → 0 and m → 1, with m as the modulus of the JEFs have also been deduced. The role of constraint conditions has been discussed.

AB - In this paper, modified K(n, n) and K(n + 1, n + 1) equations have been solved using mapping methods which give a variety of solutions in terms of JEFs. The solutions when m → 0 and m → 1, with m as the modulus of the JEFs have also been deduced. The role of constraint conditions has been discussed.

KW - Compactons

KW - Jacobi elliptic functions

KW - Mapping methods

KW - Solitary wave solutions

KW - Travelling wave solutions

UR - http://www.scopus.com/inward/record.url?scp=85009830748&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009830748&partnerID=8YFLogxK

U2 - 10.12988/ijma.2016.68101

DO - 10.12988/ijma.2016.68101

M3 - Article

VL - 10

SP - 229

EP - 1243

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 25-28

ER -